MathSciNet Relay Station
MathSciNet bibliographic data
MR1935652 (2003m:60131) 60G60 (60G15 60G18)
Kühn, Thomas; Linde, Werner Optimal series representation of fractional Brownian sheets. Bernoulli 8 (2002), no. 5, 669–696.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement